# SDR 2007FA0000144

- Difficulty date: February 5, 2007
- Submitted: February 16, 2007
- Operation: General aviation
- Aircraft: N1533E
- Make and model: Piper PA-34-200
- Aircraft serial: 347350050
- Engine: Lyc IO360C1E6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 6741102
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, GEAR EXTENSION, DURING APPROACH TO LANDING,  PILOT NOTED AN EXCEPTIONALLY LONG TIME BETWEEN GEAR SWITCH ACTUATION AND INDICATION OF ALL DOWN AND LOCKED.  OUTSIDE TEMP +9 F.  BELIEVE THAT SWITCH ARM FOR DOWNLOCK HAD FROZEN IN PLACE (UP) AND REQUIRED TIME TO ACTUATE.  (K)
